Bulletin of the American Mathematical Society

On the roots of a polynomial and its derivative

Paul Erdös and Ivan Niven

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 184-190.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511688

Mathematical Reviews number (MathSciNet)
MR0025011

Zentralblatt MATH identifier
0032.24802

Citation

Erdös, Paul; Niven, Ivan. On the roots of a polynomial and its derivative. Bull. Amer. Math. Soc. 54 (1948), no. 2, 184--190. https://projecteuclid.org/euclid.bams/1183511688


Export citation